A mathematical model of cortical bone remodeling at cellular level under mechanical stimulus

Qin, Q-H and Wang, Yanan 2012, A mathematical model of cortical bone remodeling at cellular level under mechanical stimulus, Acta Mechanica Sinica, vol. 28, no. 6, pp. 1678-1692, doi: 10.1007/s10409-012-0154-z.

Attached Files
Name Description MIMEType Size Downloads

Title A mathematical model of cortical bone remodeling at cellular level under mechanical stimulus
Author(s) Qin, Q-H
Wang, YananORCID iD for Wang, Yanan orcid.org/0000-0003-0324-6519
Journal name Acta Mechanica Sinica
Volume number 28
Issue number 6
Start page 1678
End page 1692
Total pages 15
Publisher Springer Science and Business Media LLC
Place of publication Berlin, Germany
Publication date 2012-12
ISSN 0567-7718
1614-3116
Language eng
DOI 10.1007/s10409-012-0154-z
Indigenous content off
Field of Research 0912 Materials Engineering
0913 Mechanical Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30151785

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 8 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 28 May 2021, 09:45:05 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.